# SDR CALA0100420

- Difficulty date: April 25, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N16806
- Make and model: Doug DC-9-82
- Aircraft serial: 49260
- Aircraft time: 48,173 hours, 28,035 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4017T40001BB9
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL FS 1250 - 1309 CENTER HAS TORN INSERTS AND DAMAGED CORNERS.  FABRICATED NEW FLOOR PANEL PER EC/RA 5320-01265.  MATERIAL USED 4017T4000001BB-9.
